# SDR DALA2018112606793

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 48,136 hours, 33,198 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Pulled
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PULLED AWAY FROM FWD CARGO DOOR FWD EDGE DOOR CUTOUT. MID SPAN APPROX 7" LONG X .027 WIDE. IN ACCORDANCE WITH R/I REFORMED SKIN AND REMOVED FASTENERS PERFORMED DVI AND FOUND NO FURTHER DAMAGE TO SEAL DEPRESSOR OR UNDERLYING STRUCTURE. ACCOMPLISHED SERFACE HFEC . NO CRACK AND HFEC OPEN HOLE PER RI 573347-14. SEALED AND RE INSTALLED FASTENERS. COMPLIED WITH RI 573347-14 REV ORIG. ER/A 573347-14 REV ORIG PERMANENT REPAIR INSTRUCTIN MUST BE ACCOMPLISHED PRIER TO CLOSING THIS LOG. REPETITIVE INSPECTION EVERY 500 HOURS AND TERMINATING AT C CHECK. (LP4712632)
